| Model Number |
6720-0635 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Bone Fracture(s) (1870)
| Date of Event |
12/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient fell and fractured the peri-stem and femur fracture on the opposite side.Conservative treatment on (b)(6) 2021.Update: primary surgery was done for the right side femoral neck fracture.After surgery patient fell, femur fracture on the left side and fractured the around stem on right side were occurred.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.